RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1975, Volume 9, Issue 4, Pages 69–70 (Mi faa2288)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

A versality theorem for a bilateral group of changes of variables

E. P. Gomozov


Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1975, 9:4, 332–333

Bibliographic databases:

Received: 21.06.1974

Citation: E. P. Gomozov, “A versality theorem for a bilateral group of changes of variables”, Funktsional. Anal. i Prilozhen., 9:4 (1975), 69–70; Funct. Anal. Appl., 9:4 (1975), 332–333

Citation in format AMSBIB
\Bibitem{Gom75}
\by E.~P.~Gomozov
\paper A versality theorem for a bilateral group of changes of variables
\jour Funktsional. Anal. i Prilozhen.
\yr 1975
\vol 9
\issue 4
\pages 69--70
\mathnet{http://mi.mathnet.ru/faa2288}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=391161}
\zmath{https://zbmath.org/?q=an:0329.58004}
\transl
\jour Funct. Anal. Appl.
\yr 1975
\vol 9
\issue 4
\pages 332--333
\crossref{https://doi.org/10.1007/BF01075884}


Linking options:
  • http://mi.mathnet.ru/eng/faa2288
  • http://mi.mathnet.ru/eng/faa/v9/i4/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. R. Belitskii, “Equivalence and normal forms of germs of smooth mappings”, Russian Math. Surveys, 33:1 (1978), 107–177  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:125
    Full text:38
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019